MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/; STOPCOCK IV SET
Catalog Number B30183
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 32" (81 cm) appx 6.3 ml, 15 drop admin set w/0.2 micron filter, rotating luer w/filter cap, bag hanger where the customer reported that air entered the tubing, trapping fluid above in the bag and drip chamber then air in the tubing down to the filter and there¿s fluid below the filter.The customer reported that they are unable to back prime and clear the line of air and run the medicine.The customer reported that there was patient involvement but no patient harm and that there was delay in therapy as they needed to rework and reprime to get the entire dose to run.
 
Additional Manufacturer Narrative
One (1) used sample list #b30183 connected with an used, equashield, an used, bag spike adaptor; lot #unknown and one used.0.9% sodium chloride 500ml bag was returned for evaluation.As received the inlet filter appeared to be wetted out.No additional damage or anomalies were observed.The set was primed and purged as per procedure and a leak coming from the inlet filter vent was confirmed.However, no air beyond the outlet filter vent to the patient line was confirmed.Complaint of product incorporate, allows air passage can be confirmed because, the primary filter has a tear in the filter that may lead to air leakage into the line.The probable cause of the torn observed on the primary filter is unknown.The probable cause of the leaks coming from inlet and outlet filter vents is typical of temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed tot he reported complaint.

Brand Name
32" (81 CM) APPX 6.3 ML, 15 DROP ADMIN SET W/0.2 MICRON FILTER, ROTATING LUER W/
Common Device Name
STOPCOCK IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18937592
Report Number9617594-2024-00297
Device Sequence Number15160271
Product Code FMG
UDI-Device Identifier00887709055445
UDI-Public(01)00887709055445(17)281101(10)13814425
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB30183
Device Lot Number13814425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown